Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, My name is Cameron, I am 19, male, and I'm pretty lightweight (105 pounds, if that will be relevant). I decided to stop smoking weed back in December 2014. It was horrible, but great. Horrible because I had marijuana withdrawal symptoms (Anxiety, paranoia, nausea, some troubles sleeping, vivid dreams, etc.). It was great as well because I became clear minded, accomplished more, and was happier. I started smoking new years Eve (big mistake). I only took 3 hits from a bubbler. But about 2 weeks ago, I started smoking quite a bit (I know, stupid decision). I took about 18 hits over the course of that Friday/ Saturday. Then, 3 days ago, I smoked 2 joints. I stopped smoking 2 days ago. I've Decided once again ENOUGH IS ENOUGH. I have been feeling horrible lately these past 2 days (lack of appetite, Nausea, a fear of eating, waking up VERY hungry, even though I'll have a few snacks before bed, with some dry toast. This is all very similar to the 1st time I quit. Could I be going through withdrawal again? The mornings are the hardest. I wake up starving, and when I try to eat, I gag, and have to spit whatever it is out! :(. I'm worried because the last time this happened, I lost 5 or 6 pounds, and it's VERY hard for me to gain weight. Has anyone here smoked pot, quit, started again, and quit again? I know that I made a unwise decision to start smoking again. I felt guilty every time I took a hit. I just liked feeling stoned... thank you for reading and helping me, I greatly appreciate it!

Loading...

I've went through the experience myself, but my situation was different and quitting wasn't as hard. I truly feel as if this is something that you're going to have to just go through. There's simple tricks that you can look online for, to keep you occupied. But, it's something your body is going to have to go through. It's just the consequences of certain things. However, I think that in your situation, you should see your doctor. Believe it or not, they have some very helpful medication to help with feeling nauseous, or with the withdrawal in general. It's just a matter of getting the help. If not, look online for ways to help cope and stick to them. It'll be tough, but you can get through it, if you truly wanted. I bought from an as****e who laced it, and I now suffer from PTSD. You're are so lucky to have the choice you have. Please take it.
Reply

Loading...